# SDR AU990520

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: BN2A20
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING MAIN SPAR CRACKED IN TWO PLACES ON THE LT SIDE AND IN THREE PLACES ON THE RT SIDE IN THE AREA COVERED BY AD/BN2/62 AND SB BN2/SB237.  THE AIRCRAFT STILL HAD 111 CYCLES TO RUN BEFORE THE NEXT AD INSPECTION WAS DUE.
